Noflu

Noflu 20 Tablets

3.4 SKU 101292
Availability:
  • In Stock
E£ 36,00
Quantity
1
Free delivery over 300 EGP · 24hr express in Cairo
100% authentic — licensed Egyptian pharmacy
14-day return on unopened items
Paracetamol, Pseudoephedrine and Chlorpheniramine tablets for cold, flu, and allergic rhinitis.
Noflu Tablets combine Paracetamol 400mg, Pseudoephedrine Hydrochloride 60mg, and Chlorpheniramine Maleate 3mg, acting as an anticatarrhal, decongestant, analgesic, and antipyretic. They are used for common cold and influenza, allergic and vasomotor rhinitis, rhinosinusitis, and congestion of the Eustachian tube.

Attributes

Product Content

  • How to Use: • Adults above 12 years old: one tablet every 4–6 hours daily, or as directed by the physician • May cause drowsiness; do not drive or operate machinery while using • Not safe in hypertensive patients, pregnancy, or breastfeeding • Not recommended for children under the age of 12 years

BUNDLE & SAVE

Frequently bought together

PAIRS WELL WITH

Complete the routine

YOU MAY ALSO LIKE

Related products

CONTINUE BROWSING

Recently viewed